| Model Number |
31531 |
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.Device evaluated by manufacturer? not returned.
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced groin pain, dense adhesions and recurrent hernia.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
Additional Manufacturer Narrative
Correction section: d6b there was no explant of the mesh found within the medical records provided.Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
Event or Problem Description
Plaintiff also allegedly experienced inflammation, spermatic cord lipoma dissected, meshoma and a encapsulated indurated mass removed.